# SDR GUUA93532071010A

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 29,168 hours, 35,629 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stiff
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9295 FKL/DUJ PILOT REPORTED LANDING GEAR HANDLE VERY STIFF TO COME DOWN HAD TO JOGGLE THE HANDLE.  COMPLIED WITH LANDING GEAR OPERATIONAL CHECK NO DEFECTS NOTED.
